Volume 24, Number 1
Preview Issue Next Issue

full paper access

Jun Hu and Zhong-Ci Shi

J. Comp. Math., 24 (2006), pp. 1-8

Preview Full PDF 120 173 Article preview

full paper access

Jin Huang and Tao Lu

J. Comp. Math., 24 (2006), pp. 9-18

Preview Full PDF 118 173 Article preview

full paper access

Zhi-min Zhang and Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24

Preview Full PDF 123 180 Article preview

full paper access

Ming-ming Li, You-lin Shang and Lian-sheng Zhang

J. Comp. Math., 24 (2006), pp. 25-32

Preview Full PDF 116 165 Article preview

full paper access

Bing-sheng He, Li-zhi Liao and Xiao-ming Yuan

J. Comp. Math., 24 (2006), pp. 33-44

Preview Full PDF 135 194 Article preview

full paper access

Quan-dong Feng and Yi-fa Tang

J. Comp. Math., 24 (2006), pp. 45-58

Preview Full PDF 122 176 Article preview

full paper access

Hong-ying Man and Zhong-ci Shi

J. Comp. Math., 24 (2006), pp. 59-80

Preview Full PDF 126 180 Article preview

full paper access

Wen-sheng Chen, Chen Xu and Wei Lin

J. Comp. Math., 24 (2006), pp. 81-90

Preview Full PDF 119 175 Article preview

full paper access

A. Araújo, J.A. Ferreira and P. Oliveira

J. Comp. Math., 24 (2006), pp. 91-102.

Preview Full PDF 116 173 Article preview

full paper access

Ling Guo, Jian-guo Huang and Zhong-ci Shi

J. Comp. Math., 24 (2006), pp. 103-112

Preview Full PDF 121 173 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80